# SDR YENA2024040300483

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N970JB
- Make and model: Airbus A321-231
- Aircraft serial: 07415
- Aircraft time: 27,621 hours, 8,880 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#769, BOS-FLL.' FLT ATTNDTS NOTIFIED US OF STRONG SOCK SMELL IN FINAL DESCENT  TO LANDING .SAID CUSTOMERS COMPLAINED OF ODOR AND BURNING EYES. NO ODOR IN COCKPIT; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2 DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00 / AMM 21-00-00-615-803. AIRCRAFT IS OK FOR SERVICE.'
